Why Do Steroids Cause Vaginal Thrush?
Many women suffer from vaginal thrush. 80% of women will suffer from some degree of yeast infection within their life time. One of the reasons women get vaginal thrush is because of medications that contain steroids, but this has many women asking “Why do steroids cause vaginal thrush?”. There are many medications used to treat various problems that contain steroids, so you need to keep a check on what is going into your body.
What Steroids Really Are
When most people think of steroids, they think of athletes that have been taking illegal substances so that they can run fast, hit harder, etc. That is not always the case.
There are two different types of steroids. There are anabolic steroids and corticosteroids. These are associated with characteristics such as controlling inflammation levels and steroids to increase muscle mass.
Unless you are trying to gain muscle mass, I am going to guess you have been taking corticosteriods. Doctors usually prescribe these to control inflammation levels in your body. These steroid hormones can get in different physiological systems. These include:
- Immune Response
- Stress Response
- Protein Catabolism
- Inflammation Control
- Carb Metabolism
- Control Of Electrolyte Levels In Your Blood
- Behavioral Responses
As you can see, these steroids can mess with a lot in your body. If things aren’t going so great with these steroids, you may notice that you get a yeast infection. This may happen because your body does not have its immune system acting properly, or because your bacteria and yeast levels are most likely imbalanced.
You may also want to check out the reviews I have written in my 3 top products post, so you can quickly get rid of vaginal thrush problems.